MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100005
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical, inc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different events.This is the first of five reports.Refer to 2026095-2022-00059 for the third event.Refer to 2026095-2022-00060 for the fourth event.Refer to 2026095-2022-00061 for the fifth event.Fill volume: 84 ml, flow rate: 0.5 ml/hr, procedure: unknown, cathplace: unknown.It was reported the pump did not last the expected 7-days.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 20036124, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 07-jun-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 27-jul-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14628068
Report Number2026095-2022-00058
Device Sequence Number14980737
Product Code MEB
UDI-Device Identifier00193494135607
UDI-Public00193494135607
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model NumberC100005
Device Catalogue NumberN/A
Device Lot Number20036124
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL
Patient SexUnknown